Volume 14, issue 4 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The sutured Floer polytope and taut depth-one foliations

Irida Altman

Algebraic & Geometric Topology 14 (2014) 1881–1923
Bibliography
1 I Altman, Sutured Floer homology distinguishes between Seifert surfaces, Topology Appl. 159 (2012) 3143 MR2948273
2 D Calegari, Foliations and the geometry of $3$–manifolds, Oxford Math. Monographs, Oxford Uni. Press (2007) MR2327361
3 A Candel, L Conlon, Foliations I, Graduate Studies in Mathematics 23, Amer. Math. Soc. (2000) MR1732868
4 A Candel, L Conlon, Foliations II, Graduate Studies in Mathematics 60, Amer. Math. Soc. (2003) MR1994394
5 J Cantwell, L Conlon, Handel–Miller theory and finite depth foliations arXiv:1006.4525
6 J Cantwell, L Conlon, Open saturated sets without holonomy, preprint
7 J Cantwell, L Conlon, Smoothability of Gabai's foliations, in preparation
8 J Cantwell, L Conlon, The sutured Thurston norm arXiv:math/060653
9 J Cantwell, L Conlon, Isotopy of depth one foliations, from: "Geometric study of foliations", World Sci. Publ. (1994) 153 MR1363723
10 J Cantwell, L Conlon, Foliation cones, from: "Proceedings of the Kirbyfest", Geom. Topol. Monogr. 2 (1999) 35 MR1734401
11 S R Fenley, End periodic surface homeomorphisms and $3$–manifolds, Math. Z. 224 (1997) 1 MR1427700
12 S Friedl, A Juhász, J Rasmussen, The decategorification of sutured Floer homology, J. Topol. 4 (2011) 431 MR2805998
13 D Gabai, Foliations and the topology of $3$–manifolds, J. Differential Geom. 18 (1983) 445 MR723813
14 D Gabai, Foliations and the topology of $3$–manifolds II, J. Differential Geom. 26 (1987) 461 MR910017
15 P Ghiggini, Knot Floer homology detects genus-one fibred knots, Amer. J. Math. 130 (2008) 1151 MR2450204
16 G Hector, Croissance des feuilletages presque sans holonomie, from: "Differential topology, foliations and Gelfand–Fuks cohomology", Lecture Notes in Math. 652, Springer (1978) 141 MR505659
17 A Juhász, Holomorphic discs and sutured manifolds, Algebr. Geom. Topol. 6 (2006) 1429 MR2253454
18 A Juhász, Floer homology and surface decompositions, Geom. Topol. 12 (2008) 299 MR2390347
19 A Juhász, The sutured Floer homology polytope, Geom. Topol. 14 (2010) 1303 MR2653728
20 F Laudenbach, S Blank, Isotopie de formes fermées en dimension trois, Invent. Math. 54 (1979) 103 MR550181
21 Y Ni, Heegaard Floer homology and fibred $3$–manifolds, Amer. J. Math. 131 (2009) 1047 MR2543922
22 P Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311 MR2023281
23 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027 MR2113019
24 N V Quê, R Roussarie, Sur l'isotopie des formes fermées en dimension $3$, Invent. Math. 64 (1981) 69 MR621770
25 M Scharlemann, Sutured manifolds and generalized Thurston norms, J. Differential Geom. 29 (1989) 557 MR992331
26 S Schwartzman, Asymptotic cycles, Ann. of Math. 66 (1957) 270 MR0088720
27 D Sullivan, Cycles for the dynamical study of foliated manifolds and complex manifolds, Invent. Math. 36 (1976) 225 MR0433464
28 W P Thurston, A norm for the homology of $3$–manifolds, Mem. Amer. Math. Soc. 339, Amer. Math. Soc. (1986) MR823443
29 V G Turaev, A homological estimate for the Thurston norm arXiv:math/0207267
30 V G Turaev, Euler structures, nonsingular vector fields, and Reidemeister-type torsions, Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989) 607, 672 MR1013714